Alert archive / Minnesota / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 12, NWS La Crosse, WI

March 30, 2005Wabasha County, Minnesota

NWS La Crosse, WI issued this severe thunderstorm warning at Mar 30, 2005, 3:16 PM CST for Wabasha County, Minnesota. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2005, 3:16 PM CST (21:16 UTC)
Expired
Mar 30, 2005, 4:00 PM CST
In force
44 min
Issued by
NWS La Crosse, WI
Area
Counties, with a storm outline in the text

County Wabasha County, MN

The radar

The La Crosse radar (KARX), 100 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 2:15 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.3 hours before the alert went out and 329 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2005-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2005-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1316 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
316 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 302117
SVRARX
MNC157-302200-
/O.NEW.KARX.SV.W.0012.050330T2116Z-050330T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
316 PM CST WED MAR 30 2005

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WABASHA COUNTY IN SOUTHEAST MINNESOTA

* UNTIL 400 PM CST

* AT 316 PM CST...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
  THUNDERSTORM PRODUCING LARGE HAIL...AND DAMAGING WINDS OVER
  ELGIN...OR ABOUT 14 MILES NORTHEAST OF ROCHESTER. THE SEVERE
  THUNDERSTORM WAS MOVING NORTH AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HAMMOND AND JARRETT AROUND 325 PM CST...
  THEILMAN AND WEST ALBANY AROUND 330 PM CST...
  COUNTY ROADS 31 AND 2 AND DUMFRIES AROUND 335 PM CST...
  MAPLE SPRINGS AND OAK CENTER AROUND 340 PM CST...
  LAKE CITY AND GILBERT VALLEY AROUND 345 PM CST...

THIS SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING NICKEL SIZE 
HAIL...AND DAMAGING WINDS AROUND 60 MPH. ANOTHER STORM WAS LOCATED 
IN THE NORTHWEST PART OF THE COUNTY...NORTHWEST OF GILBERT VALLEY. 
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR 
OF YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4441 9209 4411 9210 4412 9213 4412 9231
      4419 9231 4421 9239 4427 9239 4433 9242
      4445 9242 4445 9224

$$

BAUMGARDT
4 follow-up statements
000 
WWUS53 KARX 302131
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
330 PM CST WED MAR 30 2005

MNC157-302200-
/O.CON.KARX.SV.W.0012.000000T0000Z-050330T2200Z/
WABASHA MN-
330 PM CST WED MAR 30 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST
FOR WABASHA COUNTY...

LOCAL LAW ENFORCEMENT REPORTED PENNY TO QUARTER SIZE HAIL IN ELGIN 
AND PLAINVIEW BETWEEN 315 AND 330 PM. 

AT 330 PM CST...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM PRODUCING DAMAGING WINDS AROUND 60 MPH AND QUARTER SIZE
HAIL 2 MILES EAST OF MILLVILLE...OR ABOUT 13 MILES SOUTHWEST OF
WABASHA. THE SEVERE STORM WAS MOVING NORTH AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...HAMMOND AND JARRETT AROUND 325
PM CST...THEILMAN AND WEST ALBANY AROUND 330 PM CST...OAK CENTER AND 
COUNTY ROADS 31 AND 2 AROUND 335 PM CST...LAKE CITY AND GILBERT 
VALLEY AROUND 345 PM CST.

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS

LAT...LON 4441 9209 4411 9210 4412 9213 4412 9231
      4419 9231 4421 9239 4427 9239 4433 9242
      4445 9242 4445 9224

$$

BAUMGARDT
000 
WWUS53 KARX 302138
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
339 PM CST WED MAR 30 2005

MNC157-302200-
/O.CON.KARX.SV.W.0012.000000T0000Z-050330T2200Z/
WABASHA MN-
339 PM CST WED MAR 30 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST
FOR WABASHA COUNTY...

AT 339 PM CST...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM PRODUCING DAMAGING WINDS AROUND 60 MPH AND PENNY SIZE
HAIL OVER WEST ALBANY...OR ABOUT 10 MILES SOUTH OF LAKE CITY. THE
SEVERE STORM WAS MOVING NORTH AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...OAK CENTER AND WABASHA AROUND
340 PM CST...MAPLE SPRINGS AND GILBERT VALLEY AROUND 345 PM 
CST...LAKE CITY AROUND 350 PM CST.

TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS

LAT...LON 4442 9210 4420 9183 4420 9214 4420 9225
      4420 9233 4422 9240 4427 9240 4434 9243
      4446 9243 4446 9225

$$

SCHRECK
000 
WWUS53 KARX 302145
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
344 PM CST WED MAR 30 2005

MNC157-302200-
/O.CON.KARX.SV.W.0012.000000T0000Z-050330T2200Z/
WABASHA MN-
344 PM CST WED MAR 30 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST
FOR WABASHA COUNTY...

LOCAL LAW ENFORCEMENT REPORTED NICKEL SIZE HAIL AND 60 MPH WINDS 
NEAR LAKE CITY AT 340 PM. 

AT 344 PM CST...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM PRODUCING DAMAGING WINDS AROUND 60 MPH AND NICKEL SIZE
HAIL 3 MILES NORTHWEST OF MAPLE SPRINGS...OR ABOUT 4 MILES EAST OF
LAKE CITY. THE SEVERE STORM WAS MOVING NORTH AT 50 MPH.

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS

LAT...LON 4442 9210 4420 9183 4420 9214 4420 9225
      4420 9233 4422 9240 4427 9240 4434 9243
      4446 9243 4446 9225

$$

BAUMGARDT
000 
WWUS53 KARX 302154
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
354 PM CST WED MAR 30 2005

MNC157-302204-
/O.CAN.KARX.SV.W.0012.000000T0000Z-050330T2200Z/
WABASHA MN-
354 PM CST WED MAR 30 2005

...THE SEVERE THUNDERSTORM WARNING FOR WABASHA COUNTY HAS BEEN
CANCELLED...

IMMINENT SEVERE WEATHER IS NO LONGER A THREAT. THEREFORE...THE SEVERE
THUNDERSTORM WARNING FOR WABASHA COUNTY HAS BEEN CANCELLED.

REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.

LAT...LON 4442 9210 4420 9183 4420 9214 4420 9225
      4420 9233 4422 9240 4427 9240 4434 9243
      4446 9243 4446 9225

$$

BAUMGARDT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 2:50 PM CST, 26 minutes earlier.

Area forecast discussion, Mar 30, 2:50 PM CST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
250 PM CST WED MAR 30 2005

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT

MAIN FORECAST CONCERNS FOCUS ON THE RAIN POTENTIAL...AND POSSIBLE
FLOODING...FOR TONIGHT.

THE SFC LOW WILL TRACK NORTHEAST THROUGH WI TONIGHT...MOVING ACROSS
THE NORTHERN GREAT LAKES BY THURSDAY EVENING. THE BULK OF THE SEVERE
WEATHER ASSOCIATED WITH FAVORABLE INSTABILITY AND WIND SHEAR AHEAD
OF THE LOW AND ACCOMPANYING COLD FRONT...SO THE THREAT FOR SEVERE
WEATHER SHOULD END AFTER IT PASSES. HOWEVER...ON THE BACKSIDE OF THE
LOW...RAIN IS EXPECTED IN THE DEFORMATION AREA WEST OF THE LOW.
THERE IS GOOD QG CONVERGENCE IN THIS DEFORMATION BAND...WITH SFC
PW/S OF 1/2 TO 1 INCH. AROUND 1/2 INCH OF RAIN SEEMS REASONABLE WITH
THIS BAND...WHICH WOULD AFFECT MOSTLY PARTS OF NORTHEAST
IA/SOUTHEAST MN/INTO NORTHCENTRAL WI. THE GROUNDS IN THOSE AREAS ARE
ALREADY SATURATED FROM THE RECENT SNOWMELT AND PCPN FROM TODAY. WITH
SOME RIVERS AND STREAMS ALREADY AT OR NEAR BANKFUL...ANY ADDITIONAL
PRECIPITATION COULD CREATE FLOODING PROBLEMS. THEREFORE...WILL
CONTINUE THE FLOOD WATCH.

IN ADDITION TO THE RAINFALL...A TIGHT PRESSURE GRADIENT POST LOW
WILL CREATE SOME WINDY CONDITIONS FOR TONIGHT THROUGH FRIDAY
MORNING.

A RIDGE OF HIGH PRESSURE WILL BUILD IN FROM THE WEST AS THE LOW
DEPARTS FRIDAY NIGHT. AT 500 MB...NAM/GFS POINT TO A SECOND
SHORTWAVE TROUGH SLIPPING THROUGH...BEHIND THAT MAIN WAVE FOR
FRIDAY. RH FIELDS AND FORECAST SOUNDINGS POINT TO ONLY SOME MID
LEVEL MOISTURE...AND WITH THE INFLUENCE OF THE HIGH...DON/T FEEL
THERE WILL BE ENOUGH TO PROMOTE PCPN. HOWEVER...SOME CLOUDS ARE
CERTAINLY A POSSIBILITY.

ALL IN ALL THOUGH...THE WEEKEND IS LOOKING RELATIVELY QUIET AS THE
HIGH BECOMES THE MAIN WEATHER INFLUENCE.

IN A NUTSHELL...FLOODING STILL A THREAT TONIGHT...ESPECIALLY WEST
WHERE THE MAIN DEFORMATION RAIN BANDS ARE EXPECTED. THE FLOOD WATCH
CONTINUES IN THE THOSE AREAS AS A RESULT. WINDY TONIGHT INTO
THURSDAY...WITH HIGH PRESSURE THEN TAKING OVER BY THE WEEKEND.

.LONG TERM...SUNDAY THROUGH WEDNESDAY

EXTENDED MODELS IN FAIRLY GOOD AGREEMENT...BRINGING A RIDGE OF HIGH
PRESSURE ACROSS THE AREA FOR THE WEEKEND...INTO THE START OF NEXT
WEEK. A 500 MB TROUGH THEN LOOKS TO SLIDE ACROSS THE UPPER
MISSISSIPPI RIVER VALLEY AROUND TUESDAY...BRINGING A COLD FRONT WITH
IT. THIS WOULD BRING THE REGION ITS NEXT BEST CHANCE FOR PCPN.
TEMPERATURES WILL REBOUND TO SEASONABLE/WARMER LEVELS THANKS TO THE
RIDGE.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...

WI...FLOOD WATCH UNTIL 6 AM THURSDAY...
     WIZ017-029-032>034-041.

MN...FLOOD WATCH UNTIL 6 AM THURSDAY...
     MNZ079-086>088-094>096.

IA...FLOOD WATCH UNTIL 6 AM THURSDAY...
     IAZ009-018-019.

&&

RIECK
Hazardous weather outlook, Mar 30, 5:16 AM CST, 10 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
516 AM CST WED MAR 30 2005

IAZ008-009-018-019-MNZ079-086>088-094>096-WIZ017-029-032>034-041-
311200-
BUFFALO-CHICKASAW-CLARK-DODGE-FILLMORE-FLOYD-HOUSTON-HOWARD-JACKSON-
LA CROSSE-MITCHELL-MOWER-OLMSTED-TAYLOR-TREMPEALEAU-WABASHA-WINONA-
516 AM CST WED MAR 30 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...
SOUTHEAST MINNESOTA...AND WESTERN INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE AREA
TODAY.

A VIGOROUS LOW PRESSURE CENTER WILL LIFT OUT OF KANSAS EARLY THIS
MORNING AND MOVE NORTHEASTWARD ACROSS IOWA THIS AFTERNOON...AND THEN
INTO WISCONSIN BY THIS EVENING. SHOWERS AND THUNDERSTORMS ARE
EXPECTED TO DEVELOP ALONG AND AHEAD OF A SURFACE COLD FRONT
ACCOMPANYING THE LOW. ATMOSPHERIC PARAMETERS OF INSTABILITY AND WIND
PROFILES INDICATE THE POTENTIAL FOR A LINE OF STORMS TO DEVELOP
ACROSS NORTHEAST IOWA EARLY THIS AFTERNOON. THE LINE OF STORMS WILL
THEN MOVE RAPIDLY NORTHEASTWARD INTO WESTERN WISCONSIN BY LATE
AFTERNOON. THE MAIN THREAT FROM THESE STORMS WILL BE STRONG DAMAGING
WINDS AND TO A LESSER EXTENT...LARGE HAIL.

IN ADDITION...SOME LOCALLY MODERATE TO HEAVY RAIN IS POSSIBLE
TONIGHT ACROSS THE AREA AS THE LOW PULLS INTO CENTRAL WISCONSIN. WITH
THE RECENT SNOWMELT...MANY RIVERS AROUND THE AREA ARE RUNNING HIGH OR
EVEN OUT OF THEIR BANKS. THUS...ANY ADDITIONAL RAINFALL WILL LEAD TO
ADDITIONAL FLOODING CONCERNS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION COULD BECOME NECESSARY THIS AFTERNOON...MAINLY
AFTER NOON.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

IAZ010-011-029-030-WIZ042>044-053>055-061-311200-
ADAMS-ALLAMAKEE-CLAYTON-CRAWFORD-FAYETTE-GRANT-JUNEAU-MONROE-
RICHLAND-VERNON-WINNESHIEK-
516 AM CST WED MAR 30 2005

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE AREA
TODAY.

A VIGOROUS LOW PRESSURE CENTER WILL LIFT OUT OF KANSAS EARLY THIS
MORNING AND MOVE NORTHEASTWARD ACROSS IOWA THIS AFTERNOON...AND THEN
INTO WISCONSIN BY THIS EVENING. SHOWERS AND THUNDERSTORMS ARE
EXPECTED TO DEVELOP ALONG AND AHEAD OF A SURFACE COLD FRONT
ACCOMPANYING THE LOW. ATMOSPHERIC PARAMETERS OF INSTABILITY AND WIND
PROFILES INDICATE THE POTENTIAL FOR A LINE OF STORMS TO DEVELOP
ACROSS NORTHEAST IOWA EARLY THIS AFTERNOON. THE LINE OF STORMS WILL
THEN MOVE RAPIDLY NORTHEASTWARD INTO WESTERN WISCONSIN BY LATE
AFTERNOON. THE MAIN THREAT FROM THESE STORMS WILL BE STRONG DAMAGING
WINDS AND TO A LESSER EXTENT...LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION COULD BECOME NECESSARY THIS AFTERNOON...MAINLY
AFTER NOON.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

RABERDING

In the hours before

Special weather statement, Mar 30, 11:06 AM CST, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1106 AM CST WED MAR 30 2005

IAZ010-011-019-029-030-WIZ053>055-061-302200-
ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-GRANT-RICHLAND-VERNON-
WINNESHIEK

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 104 IN
EFFECT UNTIL 4 PM CST FOR THE FOLLOWING AREAS

IN IOWA THIS WATCH INCLUDES 5 COUNTIES

IN NORTHEAST IOWA

ALLAMAKEE             CHICKASAW             CLAYTON
FAYETTE               WINNESHIEK

IN WISCONSIN THIS WATCH INCLUDES 4 COUNTIES

IN SOUTHWEST WISCONSIN

CRAWFORD              GRANT                 RICHLAND
VERNON

THIS INCLUDES THE CITIES OF...RICHLAND CENTER...
PRAIRIE DU CHIEN...DECORAH...ELKADER...OELWEIN...WAUKON...
VIROQUA...NEW HAMPTON AND PLATTEVILLE

IAZ008-009-018-MNZ079-086-087-094-095-302000-
DODGE-FILLMORE-FLOYD-HOWARD-MITCHELL-MOWER-OLMSTED-WABASHA

SEVERE THUNDERSTORM WATCH NUMBER 103 REMAINS VALID UNTIL 2 PM CST
FOR THE FOLLOWING AREAS

IN IOWA THIS WATCH INCLUDES 3 COUNTIES

IN NORTH CENTRAL IOWA

FLOYD                 MITCHELL

IN NORTHEAST IOWA

HOWARD

IN MINNESOTA THIS WATCH INCLUDES 5 COUNTIES

IN SOUTHEAST MINNESOTA

DODGE                 FILLMORE              MOWER
OLMSTED               WABASHA

THIS INCLUDES THE CITIES OF...OSAGE...RUSHFORD...CHARLES CITY...
AUSTIN...WABASHA...DODGE CENTER...CRESCO AND ROCHESTER
Local storm report, Mar 30, 2:10 PM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
210 PM CST WED MAR 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             WEST CONCORD            44.15N 92.90W
03/30/2005  1.00 INCH        DODGE              MN   EMERGENCY MNGR

&&

MATTD
Local storm report, Mar 30, 2:14 PM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
214 PM CST WED MAR 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TORNADO          STACYVILLE              43.44N 92.78W
03/30/2005                   MITCHELL           IA   LAW ENFORCEMENT

0210 PM     TORNADO          OSAGE                   43.28N 92.81W
03/30/2005                   MITCHELL           IA   LAW ENFORCEMENT

&&

MATTD
Special weather statement, Mar 30, 2:24 PM CST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
224 PM CST WED MAR 30 2005

IAZ010-011-019-029-030-WIZ053>055-061-310200-
ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-GRANT-RICHLAND-VERNON-
WINNESHIEK

THE NATIONAL WEATHER SERVICE HAS CANCELED A PORTION OF TORNADO
WATCH 104 AND HAS ISSUED TORNADO WATCH 106 UNTIL 8 PM CST FOR THE
FOLLOWING AREAS

IN IOWA THE NEW WATCH INCLUDES 5 COUNTIES

IN NORTHEAST IOWA

ALLAMAKEE             CHICKASAW             CLAYTON
FAYETTE               WINNESHIEK

IN WISCONSIN THE NEW WATCH INCLUDES 4 COUNTIES

IN SOUTHWEST WISCONSIN

CRAWFORD              GRANT                 RICHLAND
VERNON

THIS INCLUDES THE CITIES OF...DECORAH...NEW HAMPTON...
RICHLAND CENTER...PRAIRIE DU CHIEN...PLATTEVILLE...VIROQUA...
ELKADER...OELWEIN AND WAUKON

IAZ008-009-018-MNZ079-086-087-094-095-310200-
DODGE-FILLMORE-FLOYD-HOWARD-MITCHELL-MOWER-OLMSTED-WABASHA

IN IOWA THE NEW WATCH INCLUDES 3 COUNTIES

IN NORTH CENTRAL IOWA

FLOYD                 MITCHELL

IN NORTHEAST IOWA

HOWARD

IN MINNESOTA THE NEW WATCH INCLUDES 5 COUNTIES

IN SOUTHEAST MINNESOTA

DODGE                 FILLMORE              MOWER
OLMSTED               WABASHA

THIS INCLUDES THE CITIES OF...WABASHA...DODGE CENTER...OSAGE...
AUSTIN...CRESCO...RUSHFORD...ROCHESTER AND CHARLES CITY

MNZ088-096-WIZ017-029-032>034-041>044-310200-
ADAMS-BUFFALO-CLARK-HOUSTON-JACKSON-JUNEAU-LA CROSSE-MONROE-TAYLOR-
TREMPEALEAU-WINONA

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 106 IN
EFFECT UNTIL 8 PM CST FOR THE FOLLOWING AREAS

IN MINNESOTA THIS WATCH INCLUDES 2 COUNTIES

IN SOUTHEAST MINNESOTA

HOUSTON               WINONA

IN WISCONSIN THIS WATCH INCLUDES 9 COUNTIES

IN CENTRAL WISCONSIN

ADAMS                 CLARK                 JUNEAU

IN NORTH CENTRAL WISCONSIN

TAYLOR

IN WEST CENTRAL WISCONSIN

BUFFALO               JACKSON               LA CROSSE
MONROE                TREMPEALEAU

THIS INCLUDES THE CITIES OF...CALEDONIA...NEILLSVILLE...MEDFORD...
FRANKLIN...MAUSTON...WINONA...INDEPENDENCE...GLENDALE...
LA CROSSE AND ONALASKA
Local storm report, Mar 30, 2:27 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
227 PM CST WED MAR 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TORNADO          3 S ADAMS               43.52N 92.72W
03/30/2005                   MOWER              MN   AMATEUR RADIO

&&

MATTD
Local storm report, Mar 30, 2:47 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
247 PM CST WED MAR 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             2 S PRESTON             43.64N 92.08W
03/30/2005  0.75 INCH        FILLMORE           MN   LAW ENFORCEMENT

            GROUND COVERED

&&

MATTD

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 1:39 PM CSTSevere Thunderstorm WarningARXDodge36 min
Mar 30, 2:17 PM CSTTornado WarningARXMower43 min
Mar 30, 2:38 PM CSTSevere Thunderstorm WarningARXFillmore37 min
Mar 30, 2:38 PM CSTTornado WarningARXOlmsted67 min
Mar 30, 2:55 PM CSTSevere Thunderstorm WarningARXHouston35 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.